Open Access
Translator Disclaimer
January 2017 L'anneau de cohomologie des variétés de Seifert non-orientables
Anne Bauval, Claude Hayat
Osaka J. Math. 54(1): 157-195 (January 2017).

Abstract

If $p$ is a prime number, the cohomology ring with coefficients in $\mathbb{Z}/p\mathbb{Z}$ of an orientable or non-orientable Seifert manifold $M$ is obtained using a $\Delta$-simplicial decomposition of $M$. Several choices must be made before applying the Alexander-Whitney formula. The answers are given in terms of the classical cellular generators.

Si $p$ est un nombre premier, l'anneau de cohomologie à coefficients dans $\mathbb{Z}/p\mathbb{Z}$ d'une variété de Seifert $M$, orientable ou non-orientable est obtenu à partir d'une décomposition $\Delta$-simpliciale de $M$. Plusieurs choix sont à faire avant d'appliquer la formule d'Alexander-Whitney. Les réponses sont données en fonction des générateurs cellulaires classiques.

Citation

Download Citation

Anne Bauval. Claude Hayat. "L'anneau de cohomologie des variétés de Seifert non-orientables." Osaka J. Math. 54 (1) 157 - 195, January 2017.

Information

Published: January 2017
First available in Project Euclid: 3 March 2017

zbMATH: 1364.57020
MathSciNet: MR3619753

Subjects:
Primary: 13D03
Secondary: 55N45 , 57S25

Rights: Copyright © 2017 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.54 • No. 1 • January 2017
Back to Top